# SDR AALA201704259021

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 54,772 hours, 20,562 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 46,173 hours, 19,739 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575209
- Condition: Overtemp
- Location: Nr 2
- Part time: 46,173 hours, 19,739 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ENGINE SHUTDOWN AND EMERGENCY DECLARED DUE TO  NR 2 ENGINE EGT OVER LIMIT AFTER TAKE OFF.  PERFORMED TROUBLESHOOTING CONDUCTED AN ENGINE WASH. CHECKED GOOD, RETURNED TO SERVICE.  AIRCRAFT WAS GROUNDED.
